Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2013

  • Maximizing points and coboundaries for an irrational rotation on the Circle
    ETDS 33 1 (2013) 24-48     
  • Dimensions of some fractals defined via the semigroup generated by 2 and 3
    Israël Journal of Mathematics (2013) Avril     
  • Lineage dynamics and mutation-selection balance in non-adapting asexual populations
    Journal of Statistical Mechanics: Theory and Experiment 2013 (2013) P01013     
  • When Van Gogh meets Mandelbrot: Multifractal classification of painting's texture
    Signal Processing (2013) pp. 554-572     
  • The supports of higher bifurcation currents.
    Annales de la Fac. des Sc. de Toulouse 22 3 (2013) 445-464.     
  • A note on biharmonic submanifolds of product spaces
    Journal of Geometry 104 2 (2013) 375-381     
  • Incompressible flows with piecewise constant density
    Archive for Rational Mechanics and Analysis 207 (2013) 991-1023     
  • Large Deviations for Quasi-Arithmetically Self-Normalized Random Variables
    ESAIM: Probability and Statistics 17 1 (2013) 1--12     
  • Positivity and lower bounds for the density of Wiener functionals
    Potential Analysis 39 2 (2013) 141-168     
  • Rational countable steps functions on the Circle and ergodicity of Maharam measures
    Bulletin of the London Math. Soc. 1 1 (2013) 1-13     
  • Strong order of convergence of a fully discretized approximation of a linear stochastic Volterra type evolution equation
    Mathematics of Computation (2013)      
  • On pathwise uniqueness for stochastic differential equations driven by stable Lévy processes
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 49 1 (2013) 138-159     
  • Extensions of Cantor minimal systems and dimension groups.
    Journal für die reine und angewandte Mathematik 682 1 (2013) 207-243.     
  • Existence of densities for stable-like driven SDE's with Holder continuous coefficients
    Journal of Functional Analysis 264 8 (2013) 1757-1778     
  • Gelfand numbers and metric entropy of convex hulls in Hilbert spaces
    Positivity 17 (2013) 171-203     
  • Upper bounds for the first eigenvalue of the Laplacian in terms of anisiotropic mean curvatures,
    Results in Mathematics 63 (2013) 383-403     
  • Spinorial representation of surfaces in four-dimensional Space Forms
    Annals of Global Analysis and Geometry 44 4 (2013) 433-453     

2012

  • Finite volume schemes for the biharmonic problem on general meshes
    Mathematics of Computation 81 280 (2012) 2019-2048     
  • Circular Law Theorem for Random Markov Matrices
    Probability Theory and Related Fields 152 (2012) 751-779     
  • Reverse estimates in growth spaces
    Math. Z. 271 (2012) 399-413     
  • A point of view on Gowers uniformity norms
    New York Journal of Mathematics 18 (2012) 213-248     
  • Hypersurfaces of Spinc manifolds and Lawson Type correspondence
    Annals of Global Analysis and Geometry 42 3 (2012) 421-442     
  • Skew Killing spinors
    Central European Journal of Mathematics 10 3 (2012) 844-856     
  • A Lagrangian Approach for the Incompressible Navier-Stokes Equations with Variable Density
    Communications on Pure and Applied Mathematics 65 (2012) 1458-1480     
  • Existence of strong solutions in a larger space for the shallow-water system
    Advances in Differential Equations 17 (2012) 1085-1114     
  • General nonexact oracle inequalities for classes with a subexponential envelope
    Annals of Statistics 40 2 (2012) 832-860     
  • A point of view on Gowers uniformity norms
    New York Journal of Mathematics 18 (2012) 213--48     
  • On the existence of a time inhomogeneous skew Brownian motion and some related laws
    Electronic Journal of Probability 17 (2012) 19:1-27     
  • American options by Malliavin calculus and nonparametric variance and bias reduction methods
    SIAM Journal on Financial Mathematics 3 1 (2012) 479 - 510     
  • The smooth-fit property in an exponential Lévy model
    Journal of Applied Probability 49 1 (2012) 137-149     
  • Eigenvalue pinching and application to the stability and the almost umbilicity of hypersurfaces
    Mathematische Zeitschrift 271 (2012) 469-488     
  • LOCALLY NEARLY SPHERICAL SURFACES ARE ALMOST-POSITIVELY c-CURVED
    Methods and Applications of Analysis 18 3 (2012) 269-302     
  • Vertex centred Discretization of Two-Phase Darcy flows on General Meshes
    ESAIM: Proceedings 35 (2012) 59-78     
  • Sample Path Large Deviations for Squares of Stationary Gaussian Processes
    Theory of Probability and Its Applications c/c of Teoriia Veroiatnostei i Ee Primenenie 57 2 (2012) 395--405     
  • Linearization techniques for $\mathbb{L}^{\infty}$-control problems and dynamic programming principles in classical and $\mathbb{L}^{\infty}$-control problems
    ESAIM: Control, Optimisation and Calculus of Variations 18 3 (2012) 836-855     
  • High-order explicit time-integrators for discontinuous Galerkin discretizations of the Maxwell equations
    International Journal of Modeling, Simulation, and Scientific Computing 4 1 (2012) Article ID : 1250029     
  • A survey on Fourier analysis methods for solving the compressible Navier-Stokes equations
    Science China Mathematics 55 2 (2012) 245--275     
  • Convergence in law in the second Wiener/Wigner chaos
    Electronic Communications in Probability 17 36 (2012) 1-12     
  • Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks
    ESAIM: Control, Optimisation and Calculus of Variations 18 2 (2012) 401-426     
  • Exercise Boundary of the American Put Near Maturity in an Exponential Lévy Model
    Finance and Stochastics 17 2 (2012) 355-394     
  • Some recent developments in functional inequalities
    Journées MAS 2012 - Concentration et application 44 (2012) 338-354     
  • Interactions between compressed sensing, random matrices, and high dimensional geometry
    Société Mathématique de France (2012) In press (Panoramas et Synthèses n°37)     
  • Dynamical properties of the negative beta transformation
    Ergodic Theory and Dynamical Systems 32 5 (2012) 1673-1690     
  • The divergence equation in rough spaces
    Journal of Mathematical Analysis and applications 386 1 (2012) 10--31     
  • An application of shadow systems to Mahler's conjecture.
    Discrete and Computational Geometry 48 3 (2012) 721-734     
  • Level sets of multiple ergodic averages
    Monatshefte für Mathematik 168 (2012) 17--26     
  • Conservation of geometric structures for non-homogeneous inviscid incompressible fluids
    Communications in Partial Differential Equations 37 9 (2012) 1553-1595     
  • The periodic unfolding for a Fredholm alternative in perforated domains
    IMA Journal of Applied Mathematics 77 (2012) 837 - 854     
  • Madelung, Gross-Pitaevskii and Korteweg
    Nonlinearity 25 10 (2012) 2843-2873     
  • Optimal stopping in a general framework
    Electronic Journal of Probability 17 72 (2012) 1-28     
  • Convergence of a misanthrope process to the entropy solution of 1D problems
    Stochastic Processes and their Applications 122 (2012) http://www.sciencedirect.com/science/article/pii/S0304414912001536     
  • An a priori estimate for the singly periodic solutions of a semilinear equation
    Asymptotic Analysis 76 2 (2012) 115--122     
  • Short loop decompositions of surfaces and the geometry of Jacobians
    Geometric And Functional Analysis 22 1 (2012) 37-73     
  • Rates of convergence in the strong invariance principle under projective criteria
    Electronic Journal of Probability 17 (2012) 1-31     
  • Vertex-centred Discretization of Multiphase Compositional Darcy Flows on General Meshes
    ECMOR XIII - 13th European Conference on the Mathematics of Oil Recovery (2012)      
  • Condition number of a square matrix with i.i.d. columns drawn from a convex body
    Proceedings of the American Mathematical Society 140 (2012) 987-998     
  • Transport-entropy inequalities on the line
    Electronic Journal of Probability 17 49 (2012) 1-18     
  • Linear stability analysis of first-order delayed car-following models on a ring
    Physical Review E : Statistical, Nonlinear, and Soft Matter Physics 86 3 (2012) 036207-036216     
  • Lack of compactness in the 2D critical Sobolev embedding, the general case
    Comptes Rendus Mathématique 350 (2012) 177--181     
  • On the well-posedness of the full low-Mach number limit system in general critical Besov spaces
    Communications in Contemporary Mathematics 14 3 (2012) 47 pages     
  • Numerical modeling of the mount Steller landslide flow history and of the generated long period seismic waves
    Geophysical Research Letters 39 16 (2012) L16402     
  • Central limit theorems for additive functionals of ergodic Markov diffusions processes
    ALEA : Latin American Journal of Probability and Mathematical Statistics 9 2 (2012) 337-382     
  • Grid Orientation Effect in coupled Finite Volume Schemes
    IMA Journal of Numerical Analysis (2012) http://imajna.oxfordjournals.org/cgi/authordata?d=10.1093/imanum/drs016&k=929ef8d7     
  • Chevet type inequality and norms of submatrices
    Studia Mathematica 210 (2012) 35-56     
  • On ergodic two-armed bandits
    The Annals of Applied Probability : an official journal of the institute of mathematical statistics 22 2 (2012) 457-476     
  • A note on linearization techniques via occupational measures for deterministic and stochastic control
    Colloque Fédération Normandie- Mathématiques Edp-Normandie. Le Havre 2012 (2012) 133-142     
  • Around the circular law
    Probability Surveys 9 (2012) 1-89     
  • Bivariate Gamma wear processes for track geometry modelling, with application to intervention scheduling
    Structure and Infrastructure Engineering 8 4 (2012) 357-366     
  • Almost sure invariance principles via martingale approximation
    Stochastic Processes and their Applications 122 1 (2012) 170--190     
  • Large scale behavior of wavelet coefficients of non-linear subordinated processes with long memory
    Applied and Computational Harmonic Analysis 32 2 (2012) 223-241     
  • Vertex-centred discretization of multiphase compositional Darcy flows on general meshes
    Computational Geosciences 16 4 (2012) 987 - 1005     
  • Existence results for flows of slightly compressible viscoelastic fluids in a bounded domain with corners
    Analysis and Applications 10 4 (2012) 381-411     
  • The almost sure invariance principle for unbounded functions of expanding maps
    ALEA : Latin American Journal of Probability and Mathematical Statistics 9 (2012) 141-163     
  • Study of a $3D$ Ginzburg-Landau functional with a discontinuous pinning term
    Nonlinear Analysis: Theory, Methods and Applications 75 17 (2012) 6275-6296     
  • A note on linearization methods and dynamic programming principles for stochastic discontinuous control problems
    Electronic Communications in Probability 17 (2012)      
  • SPECTRUM OF STOCHASTIC ADDING MACHINES AND FIBERED JULIA SETS
    Stochastics and Dynamics 13 3 (2012) 1250021 (26 pages)     
  • The spinor representation formula in 3 and 4 dimensions
    Conference on Pure and Applied Differential Geometry (2012) 300     
  • Linearization Techniques for Controlled Piecewise Deterministic Markov Processes; Application to Zubov's Method
    Applied Mathematics and Optimization 66 2 (2012) 209-238     
  • Single switch surface hopping for molecular quantum dynamics
    Journal of Mathematical Chemistry 50 3 (2012) 620--635     
  • Global well-posedness for Navier-Stokes equations in critical Fourier-Herz spaces
    Nonlinear Analysis: Theory, Methods and Applications 75 9 (2012) 3754--3760     
  • Finite volume approximation of degenerate two-phase flow model with unlimited air mobility
    Numerical Methods for Partial Differential Equations 29 2 (2012) pp. 441-474     
  • Single switch surface hopping for molecular quantum dynamics
    Journal of Mathematical Chemistry (2012) 620-635     
  • Approximation of nonlinear parabolic equations using a family of conformal and non-conformal schemes
    Communications on Pure and Applied Mathematics 11 1 (2012) http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=6484     
  • AN ALMOST SCHUR THEOREM ON 4-DIMENSIONAL MANIFOLDS
    Proceedings of the American Mathematical Society 140 3 (2012) 1041--1044     
  • Large deviations estimates for the multiscale analysis of heart rate variability
    Physica A 391 22 (2012) 5658-5671     
  • Continuous-time skewed multifractal processes as a model for financial returns
    J. Appl. Probab. 49 2 (2012) 482--502     
  • Refined inequalities on graded Lie groups
    Comptes rendus de l'Académie des sciences. Série I, Mathématique (2012) p.393-397     
  • The periodic unfolding method in domains with holes
    SIAM Journal on Mathematical Analysis 44 2 (2012) 718-760     
  • Smoothness of Metropolis-Hastings algorithm and application to entropy estimation
    ESAIM: Probability and Statistics (2012) 10.1051/ps/2012004     
  • A non-linear problem involving a critical Sobolev exponent.
    Journal of Mathematical Analysis and Applications 396 1 (2012) 98-107     

Pages